Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Spots on back, irritable mood. Any suggestions?

My husband is 42 and has lost weight over the last year. He never was a big guy, but he is 6 tall and weighs approximately 165 lbs. I recently notices 5 spots on his back that remind me of age spots. They were not there a few months ago. He has become very irritable lately too. I cannot get him to see a doctor, any suggestions?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum.

Dark spots are due to hyper-pigmentation of the skin due to over exposure to the scorching sun heat, side effect of some medicines like tetracycline, sulphonamide,etc, trauma, post inflammatory wound, infection of the skin and premature aging is also an important factor.

Irritable mood can be due to inadequate water intake, stress, hypertension, diabetes or any other pathology which has not been diagnosed. Help your husband take plenty of soup, juice, water, fruits, berries, green veggies balanced with nutritious home made food. Regular showers, exercise, brisk walk and meditation will help him get cool and relaxed.

To help him get rid of spots, let him eat food rich in antioxidants, vitamin B and E will do him good. The spots can fade away with the help of skin lighteners, pigment reducing agents, skin brighteners, etc. Consult a counselor and a doc to get anti-aging treatment done. Take care.

Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor